# SDR AALA202207280244

- Difficulty date: July 19, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 24,137 hours, 11,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: A5211079200000
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GUST LOCK IS DIFFICULT TO RELEASE. **SUPPLEMENTAL REPORT FOR AALA202207220244: REPLACED LATCH PER AMM 52-11-00. ** (CLOSED)
